# SDR FDKA2009121300208

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 12,148 hours, 12,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6167 XNA-CVG.  MAIN DOOR DIFFICULT TO OPEN.  MX PERFORMED CLEANING AND LUBE OF THE DOOR SEALS.
